# SDR UALA2011111406227

- Difficulty date: November 10, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,158 hours, 8,687 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: 5700110
- Part serial: 7
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DATA XFER FROM ACARS STILL BLEEDS THRU TO LEFT VHF RECEIVER.  REPLACED AMU PER MM, OPS CHECK OKAY.
